# SDR DXTA2010122004369

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 10,250 hours, 5,020 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER APPROX 50 MINUTES IN FLT, DURING CRUISE AT FL 380, AMBER HYD QTY LOW CAS ILLUMINATED.  HYD PAGE QTY SHOWED COMBINED QTY JUST ABOVE LOW MARK. OVER THE NEXT 50 MIN IT SLOWLY DECREASED BELOW THE LOW MARK & WENT FROM WHITE TO RED. DURING APPROACH & LANDING, ALL COMBINED SYS WORKED PROPERLY.  HYD PRESSURE REMAINED AT 3000 PSI.  AFTER GEAR EXTENSION, QTY JUMPED TO ABOUT HALF WAY BETWEEN LOW & ADD.  INSPECTED ACFT FOR LEAKS, NO LEAKS NOTED.  SERVICED ACFT COMBINED RESERVOIR IAW MM 12-01-05, OPERATED ACFT FOR 1 HOUR WITH NO DROP IN HYD QTY.
